MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Codes False Negative Result (1225); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) did not record any af events.Technical service reviewed the case with the representative, who inquired why no af events were recorded despite reported af burden episodes.Af detection was programmed to 4 minutes, and no recent programming changes were identified.It is possible that the episodes did not meet the programmed detection criteria.Engineering reviewed the case and determined that the missing episode was most likely associated with unrecoverable payload failures.The icm remains in service, and no adverse patient effects were reported.

Brand Name
LUX-Dx II?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50910575
Report Number2124215-2026-51330
Device Sequence Number5776818
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)260225
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2026
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number108794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale